# SDR SWIA200312099

- Difficulty date: June 13, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 18,041 hours, 25,529 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 12064207615
- Part serial: 120149
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 6,820 hours, 10,093 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS WILL NOT EXTEND PAST 25 DEGREE SETTING EVEN WHEN 45 DEGREE IS SELECTED.FLAP SELECTOR WOULD NOT SLIDE SMOOTHLY INTO 45 DEGREE DETENT.  REPLACED FLAP SELECTOR LEVER.  OPS CHECK GOOD.
